Alert archive / Texas / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 45, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 24, 2019, 10:59 AM CDT for 4 counties in Texas. It was in force for 61 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 24, 2019, 10:59 AM CDT (15:59 UTC)
- Expired
- Apr 24, 2019, 12:00 PM CDT
- In force
- 61 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Bandera County, TX, Gillespie County, TX, Kendall County, TX, Kerr County, TX
The radar
The Austin/San Antonio radar (KEWX), 111 km from the middle of the area, began a volume at 16:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 24, 11:15 AM CDT | HAIL 1 | 1 Ne Kerrville-Schreine, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDLF), launched 12:00Z, 4.0 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 541 J/kg
- Mixed-layer CIN
- -79 J/kg
- Mixed-layer LCL
- 760 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 254 m²/s²
- 0-3 km storm-relative helicity
- 303 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 6.2
The text
As transmitted.
749 WUUS54 KEWX 241559 SVREWX TXC019-171-259-265-241700- /O.NEW.KEWX.SV.W.0045.190424T1559Z-190424T1700Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Austin/San Antonio TX 1059 AM CDT Wed Apr 24 2019 The National Weather Service in Austin San Antonio has issued a * Severe Thunderstorm Warning for... North central Bandera County in south central Texas... Southeastern Kerr County in south central Texas... Southwestern Gillespie County in south central Texas... Northwestern Kendall County in south central Texas... * Until noon CDT. * At 1059 AM CDT, a severe thunderstorm was located near Camp Verde, or 8 miles north of Medina, moving northeast at 40 mph. HAZARD...Quarter size hail. SOURCE...Radar indicated. IMPACT...Damage to vehicles is expected. * Locations impacted include... Medina, Kerrville, Fredericksburg, Ingram, Hunt, Stonewall, Camp Verde, Luckenbach, Cain City, Tivydale, Kerrville-Schreiner Park, Old Tunnel State Park, Doss, Rocky Hill, Waltonia, Bankersmith, Cypress Creek, Blumenthal, Center Point and Grapetown. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Torrential rainfall is occurring with this storm, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 2976 9919 2987 9942 3047 9915 3022 9865 TIME...MOT...LOC 1559Z 227DEG 37KT 2992 9920 HAIL...1.00IN WIND...<50MPH $$ HUFFMAN
3 follow-up statements
613
WWUS54 KEWX 241621
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1121 AM CDT Wed Apr 24 2019
TXC019-241631-
/O.CAN.KEWX.SV.W.0045.000000T0000Z-190424T1700Z/
Bandera TX-
1121 AM CDT Wed Apr 24 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL BANDERA COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 2989 9904 2997 9925 3045 9910 3022 9865
TIME...MOT...LOC 1621Z 227DEG 37KT 3008 9901
$$
TXC171-259-265-241700-
/O.CON.KEWX.SV.W.0045.000000T0000Z-190424T1700Z/
Kerr TX-Gillespie TX-Kendall TX-
1121 AM CDT Wed Apr 24 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
EAST CENTRAL KERR...SOUTHWESTERN GILLESPIE AND NORTHWESTERN KENDALL
COUNTIES...
At 1121 AM CDT, a severe thunderstorm was located near Cypress Creek,
or 8 miles east of Kerrville, moving northeast at 45 mph.
HAZARD...Quarter size hail.
SOURCE...Public.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Kerrville, Fredericksburg, Stonewall, Luckenbach, Cain City,
Tivydale, Kerrville-Schreiner Park, Old Tunnel State Park, Rocky
Hill, Bankersmith, Cypress Creek, Blumenthal, Center Point and
Grapetown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2989 9904 2997 9925 3045 9910 3022 9865
TIME...MOT...LOC 1621Z 227DEG 37KT 3008 9901
HAIL...1.00IN
WIND...<50MPH
$$
HUFFMAN008 WWUS54 KEWX 241630 SVSEWX Severe Weather Statement National Weather Service Austin/San Antonio TX 1130 AM CDT Wed Apr 24 2019 TXC171-259-265-241700- /O.CON.KEWX.SV.W.0045.000000T0000Z-190424T1700Z/ Kerr TX-Gillespie TX-Kendall TX- 1130 AM CDT Wed Apr 24 2019 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR EAST CENTRAL KERR...SOUTHEASTERN GILLESPIE AND NORTHWESTERN KENDALL COUNTIES... At 1130 AM CDT, a severe thunderstorm was located near Cypress Creek, or 9 miles north of Comfort, moving northeast at 40 mph. HAZARD...Quarter size hail. SOURCE...Radar indicated. IMPACT...Damage to vehicles is expected. Locations impacted include... Kerrville, Fredericksburg, Stonewall, Cypress Creek, Blumenthal, Luckenbach, Cain City, Old Tunnel State Park, Grapetown, Rocky Hill and Bankersmith. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Torrential rainfall is occurring with this storm, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 2998 9894 3007 9910 3038 9897 3022 9865 TIME...MOT...LOC 1630Z 232DEG 34KT 3010 9893 HAIL...1.00IN WIND...<50MPH $$ HUFFMAN
390
WWUS54 KEWX 241658
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1158 AM CDT Wed Apr 24 2019
TXC171-259-265-241708-
/O.EXP.KEWX.SV.W.0045.000000T0000Z-190424T1700Z/
Kerr TX-Gillespie TX-Kendall TX-
1158 AM CDT Wed Apr 24 2019
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL KERR...
SOUTHEASTERN GILLESPIE AND NORTHWESTERN KENDALL COUNTIES WILL EXPIRE
AT NOON CDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire. However small hail is still possible with this
thunderstorm.
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
south central Texas.
LAT...LON 2998 9894 3007 9910 3038 9897 3022 9865
TIME...MOT...LOC 1658Z 227DEG 37KT 3028 9871
$$
HUFFMANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 6:36 AM CDT, 4 hours 23 minutes earlier.
Area forecast discussion, Apr 24, 6:36 AM CDT, 4 hours 23 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 636 AM CDT Wed Apr 24 2019 .UPDATE... 12Z Aviation forecast below. && .AVIATION... Ceilings varied widely across the region, ranging from pockets of LIFR/IFR to VFR. Generally IFR to MVFR ceilings will prevail through the morning, but will be disrupted at times with numerous SHRAs and scattered TSTMs developing. These rounds of SHRAs/TSTMs are difficult to time out in the TAFs, and thus broad tempo groups have been indicated. Some of these storms could become strong to severe, with wind gusts in severe storms in excess of 50kts. A few storms could contain hail as well. The main time frame for strong to severe storms through the I-35 corridor will be 19Z-23Z. The system is forecast to move east of the TAF sites from west to east in the evening. Winds have backed E to even NE this morning at the TAF sites. A weak frontal boundary has slipped into the Hill Country, where winds have turned NE to N behind it. Winds at AUS/SAT/SSF may turn back to the E and SE midday and increase to around 10-15 kts with gusts to around 25 kts. A N wind will develop behind the cold front early this evening at the TAF sites. && .PREV DISCUSSION... /ISSUED 354 AM CDT Wed Apr 24 2019/ SHORT TERM (Today through Thursday)... A broad area of showers and thunderstorms along a frontal boundary is currently draped across Texas from Texarkana all the way into Terrell County. This widespread feature is now entering our CWA with a strong storm in Val Verde County. These storms are expected to continue a south and southeastward progression throughout the day. An area of upper level divergence as well as the position and orientation of the boundary may lead to a training environment that could lead to higher rain totals and possible flash flooding. A Flash Flood is in effect from 7am this morning through this evening for parts of the eastern Hill Country as well as the Austin Metro area. Widespread totals for this area will be from 1 to 3 inches, with some isolated areas getting up to 5 inches. For areas outside of the Watch area, including the San Antonio metro, could see 1/2 to 2 inches with isolated higher amounts. Along with the potential for heavy rain, there is also a slight risk for these storms to be severe. After daybreak, diurnal heating, although slow due to cloud cover, along with moist low level flow will further destabilize the environment with CAPE values of 1500 - 2000 J/kg. Within these severe storms that may develop, damaging winds and large hail (up to golf- ball size) are the main threats, though an isolated tornado can not be ruled out. Timing for the highest severe and heavy rain threat in the I-35 corridor, will be from 2pm into the evening, likely affecting rush hour traffic. As this feature progresses across the CWA, clearing of precip as well as clouds from west to east Wednesday night into Thursday morning. Thursday will be mostly clear with highs in the upper 70s and low 80s with a northwest wind that will slowly bring in drier air. LONG TERM (Thursday Night through Tuesday)... Thursday night lows will be near average in the upper 50s to lower 60s. Heading into the weekend, sunny and dry with highs in the low to mid 80s. Winds return out of the south on Friday and continue through the week with clouds returning on Monday. Dry forecast for the remainder of the period. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 73 59 80 59 83 / 100 80 10 0 0 Austin Bergstrom Intl Airport 74 59 79 59 83 / 100 80 10 0 0 New Braunfels Muni Airport 74 58 80 59 83 / 100 70 10 0 0 Burnet Muni Airport 70 57 77 57 80 / 100 80 10 0 0 Del Rio Intl Airport 79 57 86 59 88 / 80 20 0 0 0 Georgetown Muni Airport 71 58 78 59 81 / 100 80 10 0 0 Hondo Muni Airport 75 55 83 58 87 / 100 40 0 0 0 San Marcos Muni Airport 74 58 80 58 83 / 100 70 10 0 0 La Grange - Fayette Regional 77 59 78 60 84 / 80 90 10 0 0 San Antonio Intl Airport 74 58 81 60 85 / 100 60 - 0 0 Stinson Muni Airport 76 57 83 60 84 / 100 60 - 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through this evening for Blanco-Burnet-Gillespie- Hays-Llano-Travis-Williamson. && Aviation...Runyen Short-Term/Long-Term...YB
Hazardous weather outlook, Apr 24, 4:30 AM CDT, 6 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 430 AM CDT Wed Apr 24 2019 TXZ171>173-183>194-202>209-217>225-228-250930- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 430 AM CDT Wed Apr 24 2019 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Today And Tonight. Numerous to widespread showers and thunderstorms are expected today and tonight across much of the area. Some of these storms could produce locally heavy rainfall as well as become severe. A Flash Flood Watch is in effect for portions of the eastern Hill Country and Austin metro area, where between 1 and 3 inches of rainfall are forecast and isolated higher amounts up to 5 inches. These isolated higher amounts of rainfall may produce localized flash flooding. Particular areas of concern are smaller creeks and streams that respond faster to heavy rain and low-water crossings. Outside of the watch area, generally 1/2 to 2 inches of rainfall is forecast. There is also a slight risk some storms could become severe, with damaging wind gusts and hail the primary threat. Isolated tornadoes can not be ruled out. The greatest threat for severe storms will occur in the morning and afternoon across the Rio Grande and Hill Country, this afternoon and evening across the I-35 corridor, and this evening and overnight across the Coastal Prairies. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter are encourage to submit rainfall and severe weather reports.
In the hours before
Special weather statement, Apr 24, 7:28 AM CDT, 3 hours 31 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
728 AM CDT Wed Apr 24 2019
TXZ171-188-241300-
Gillespie TX-Llano TX-
728 AM CDT Wed Apr 24 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GILLESPIE AND
SOUTHWESTERN LLANO COUNTIES UNTIL 800 AM CDT...
At 728 AM CDT, Doppler radar was tracking a strong thunderstorm near
Doss, or 13 miles northwest of Fredericksburg, moving northeast at 40
mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Cherry Spring, Prairie Mountain, Enchanted Rock State Natural Area,
Eckert, Crabapple, Doss, Oxford and Willow City.
LAT...LON 3046 9859 3044 9859 3026 9909 3042 9919
3050 9905 3050 9897 3055 9896 3068 9873
TIME...MOT...LOC 1228Z 242DEG 36KT 3038 9906
RUNYENSpecial weather statement, Apr 24, 8:53 AM CDT, 2 hours 6 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 853 AM CDT Wed Apr 24 2019 TXZ189>191-206-241445- Comal TX-Blanco TX-Hays TX-Kendall TX- 853 AM CDT Wed Apr 24 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HAYS...SOUTHERN BLANCO...EAST CENTRAL KENDALL AND NORTH CENTRAL COMAL COUNTIES UNTIL 945 AM CDT... At 853 AM CDT, Doppler radar was tracking a strong thunderstorm near Spring Branch, or 10 miles south of Blanco, moving northeast at 30 mph. Half inch hail will be possible with this storm. Locations impacted include... Dripping Springs, Blanco, Canyon Lake, Woodcreek, Kendalia, Fischer, Spring Branch, Twin Sisters, Henly, Payton, Pedernales Falls State Park, Driftwood and Mount Gainor. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 2985 9844 2999 9857 3037 9827 3011 9796 TIME...MOT...LOC 1353Z 227DEG 26KT 2994 9842 HUFFMAN
Special weather statement, Apr 24, 8:59 AM CDT, 2 hours before
Special Weather Statement
National Weather Service Austin/San Antonio TX
859 AM CDT Wed Apr 24 2019
TXZ205-207-208-220-221-223-241445-
Guadalupe TX-Bexar TX-Atascosa TX-Caldwell TX-Gonzales TX-Wilson TX-
859 AM CDT Wed Apr 24 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CALDWELL...
GUADALUPE...NORTHWESTERN GONZALES...CENTRAL ATASCOSA...WILSON AND
SOUTHEASTERN BEXAR COUNTIES UNTIL 945 AM CDT...
At 859 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Pandora to 8 miles east of Leming. Movement was
northeast at 30 mph.
Half inch hail will be possible with these storms.
Locations impacted include...
Schertz, Seguin, Cibolo, Pleasanton, Floresville, Luling, Jourdanton,
Poth, Stockdale, McQueeney, Nixon, St. Hedwig, Elmendorf, La Vernia,
Marion, Kingsbury, Santa Clara, New Berlin, Pandora and Zuehl.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2979 9739 2956 9821 2891 9855 2899 9816
2919 9777
TIME...MOT...LOC 1359Z 210DEG 28KT 2925 9782 2908 9835
HUFFMANSpecial weather statement, Apr 24, 9:20 AM CDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
920 AM CDT Wed Apr 24 2019
TXZ202-203-241500-
Uvalde TX-Kinney TX-
920 AM CDT Wed Apr 24 2019
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN KINNEY AND WEST CENTRAL
UVALDE COUNTIES UNTIL 1000 AM CDT...
At 920 AM CDT, Doppler radar was tracking a strong thunderstorm near
Anacacho, or near Spofford, moving northeast at 40 mph.
Half inch hail will be possible with this storm.
Locations impacted include...
Spofford, Anacacho, Laguna, Montell, Cline and Turkey Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2909 10040 2916 10048 2963 10016 2962 10013
2937 9979 2908 10028
TIME...MOT...LOC 1420Z 229DEG 34KT 2913 10032
HUFFMANSpecial weather statement, Apr 24, 9:41 AM CDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
941 AM CDT Wed Apr 24 2019
TXZ207-208-221-223-241530-
Guadalupe TX-Caldwell TX-Gonzales TX-Wilson TX-
941 AM CDT Wed Apr 24 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CALDWELL...GUADALUPE...
CENTRAL GONZALES AND NORTHEASTERN WILSON COUNTIES UNTIL 1030 AM
CDT...
At 941 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles northwest of Smiley to near La Vernia.
Movement was northeast at 30 mph.
Half inch hail will be possible with these storms.
Locations impacted include...
New Braunfels, Seguin, Gonzales, Luling, Stockdale, McQueeney, Nixon,
La Vernia, Waelder, Kingsbury, Smiley, New Berlin, Staples, Pandora,
Fentress, Sutherland Springs, Palmeto State Park, Geronimo, Zorn and
Zuehl.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2930 9753 2913 9795 2929 9818 2944 9814
2946 9812 2948 9813 2970 9807 2978 9797
2978 9731 2973 9724
TIME...MOT...LOC 1441Z 223DEG 26KT 2938 9769 2934 9806
HUFFMANSpecial weather statement, Apr 24, 10:50 AM CDT, 9 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1050 AM CDT Wed Apr 24 2019
TXZ186>188-241630-
Gillespie TX-Kerr TX-Bandera TX-
1050 AM CDT Wed Apr 24 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BANDERA...
SOUTHEASTERN KERR AND SOUTHWESTERN GILLESPIE COUNTIES UNTIL 1130 AM
CDT...
At 1050 AM CDT, Doppler radar was tracking a strong thunderstorm near
Medina, moving northeast at 35 mph.
Half inch hail will be possible with this storm.
Locations impacted include...
Medina, Kerrville, Ingram, Kerrville-Schreiner Park and Waltonia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3026 9915 3010 9892 3008 9892 2972 9931
2983 9947
TIME...MOT...LOC 1550Z 221DEG 29KT 2986 9932
HUFFMANThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 2:11 AM CDT | Special Weather Statement | EWX | Val Verde | 34 min |
| Apr 24, 5:48 AM CDT | Special Weather Statement | EWX | Real | 27 min |
| Apr 24, 7:10 AM CDT | Special Weather Statement | EWX | Real | 35 min |
| Apr 24, 7:28 AM CDT | Special Weather Statement | EWX | Gillespie | 32 min |
| Apr 24, 8:53 AM CDT | Special Weather Statement | EWX | Blanco | 52 min |
| Apr 24, 8:59 AM CDT | Special Weather Statement | EWX | Guadalupe, Wilson | 46 min |
| Apr 24, 9:20 AM CDT | Special Weather Statement | EWX | Kinney | 40 min |
| Apr 24, 9:41 AM CDT | Special Weather Statement | EWX | Gonzales, Guadalupe | 49 min |
| Apr 24, 10:10 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Fayette, Gonzales, Lavaca | 65 min |
| Apr 24, 10:21 AM CDT | Areal Flood Advisory | EWX | Gonzales | 3 hr |
| Apr 24, 10:50 AM CDT | Special Weather Statement | EWX | Kerr | 40 min |
| Apr 24, 11:15 AM CDT | Special Weather Statement | EWX | Fayette | 45 min |
| Apr 24, 11:20 AM CDT | Special Weather Statement | EWX | Bandera | 40 min |
| Apr 24, 11:29 AM CDT | Special Weather Statement | EWX | Edwards, Kinney | 46 min |
| Apr 24, 11:34 AM CDT | Areal Flood Advisory | EWX | Kendall, Kerr | 3 hr |
| Apr 24, 11:39 AM CDT | Special Weather Statement | EWX | Kendall | 51 min |
| Apr 24, 11:48 AM CDT | Special Weather Statement | EWX | Lavaca | 42 min |
| Apr 24, 11:53 AM CDT | Special Weather Statement | EWX | Blanco | 52 min |
| Apr 24, 12:03 PM CDT | Areal Flood Advisory | EWX | Fayette, Lavaca | 117 min |
| Apr 24, 12:04 PM CDT | Special Weather Statement | EWX | Fayette | 41 min |
| Apr 24, 12:11 PM CDT | Special Weather Statement | EWX | Comal | 49 min |
| Apr 24, 12:16 PM CDT | Special Weather Statement | EWX | Kendall | 44 min |
| Apr 24, 12:22 PM CDT | Areal Flood Advisory | EWX | Edwards, Kerr, Real | 113 min |
| Apr 24, 12:24 PM CDT | Special Weather Statement | EWX | Fayette | 66 min |
| Apr 24, 12:54 PM CDT | Special Weather Statement | EWX | Kerr | 66 min |
| Apr 24, 12:58 PM CDT | Special Weather Statement | EWX | Fayette | 17 min |
| Apr 24, 1:13 PM CDT | Special Weather Statement | EWX | Bandera, Medina | 47 min |
| Apr 24, 1:48 PM CDT | Special Weather Statement | EWX | Gillespie | 42 min |
| Apr 24, 2:20 PM CDT | Special Weather Statement | EWX | Burnet | 40 min |
| Apr 24, 2:44 PM CDT | Areal Flood Advisory | EWX | Blanco, Kendall | 2 hr |
| Apr 24, 2:50 PM CDT | Areal Flood Advisory | EWX | Hays, Travis, Williamson | 3 hr |
| Apr 24, 2:58 PM CDT | Special Weather Statement | EWX | Williamson | 47 min |
| Apr 24, 3:08 PM CDT | Severe Thunderstorm Warning | EWX | Travis, Williamson | 39 min |
| Apr 24, 3:47 PM CDT | Special Weather Statement | EWX | Williamson | 43 min |
| Apr 24, 5:12 PM CDT | Special Weather Statement | EWX | DeWitt, Karnes | 63 min |
| Apr 24, 5:30 PM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Gonzales, Karnes, Lavaca | 60 min |
| Apr 24, 6:25 PM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Lavaca | 35 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.